Has anyone had a problem with increased anxiety from taking bupropion? Has anyone had a problem with ringing in the ears (tinnitus) while taking wellbutrin? I have taken generic wellbutrin for years. Just recently quit taking it because of unbearable side effects. Been off of it for 2 weeks. No more ringing in ears, sleeping better all night long, no more joint pain, no more anxiety attacks. Has anyone else experienced these adverse side effects?
Has anyone had a problem with joint pain while taking bupropion?
- 2 Dec 2016 by Anonymous
- 12 May 2021 (11 weeks ago)
- wellbutrin, tinnitus, anxiety, osteoarthritis, pain, bupropion, generic, ear
I never had these problems with the brand name Wellbutrin years ago, before insurance plans forced me to take generic. It worked well for a while. I don't think the generic works the same as the brand name wellbutrin though. Pharmaceutical companies that manufacture the generics are allowed a 20% difference in efficacy, which means it can range from 80% to 120% of the brand name and be considered the "same" in efficacy. Something is wrong with this picture.
Hmmm... interesting. I am on Wellbutrin XL and have trouble sleeping, anxiety and fibromyalgia. I wonder if it's contributing to those conditions? I also have occasional ringing in my ears, although not too often. It works really well for depression for me though. My dr tried to take me off it once and I didn't do very well.
G mc; Morning just for the record after the recall on the generic Wellbutrin's the generic is much closer THE FDA allows a difference of only 3.5 to 4% difference between brand and generic and also for generic and brand name and this is true in the U.K. AND THE USA But the number 1 side effect is insomnia, most common problem with most people, And the other person Yes could be on anxiety,nervousness etc, but don't see anything on fibro. or arthritis or ringing in the ears. But anyway my dear friend this mistake is also made by doctors the 20 to 40% on generics they should word it better. But even on the generic Wellbutrin tablets, the big problem was a big error just after it came out after the recall the ones out these days most people do not have the problems they did when they screwed up. Have a great weekend.
I have hip pain now and increased anxiety at first when I started Wellbutrin. I take atarax for anxiety and side effect is lessening since I've been on med three months now; less anxiety and depression. Seems to finally work after ten weeks regarding my chronic recurrent depression
I started out with the name brand 150 mg then my doctor forgot to check the name brand box and I've been on global manufacturer of bupropion cr 150mg and I feel the generic is better for me. It seems the name brand made me more anxious and unable to eat which made me grumpy. Been on the global for 5 months and feeling great!
I started taking Wellbutrin XR 150 mg 3 days ago. I woke up today(day three) with pain in my left knee, every time I bent it (standing to sitting and vice versa). I reviewed all of the prior days' activities and do not recall injuring myself or feeling the same kind of pain.
This is my first time taking the drug, and I was hoping it would help with my depression. I take Celexa 40mg as well. I plan to reach out to my doctor to see if just stopping is an option. Did you have any adverse side effects from simply stopping the medicine?
Hi, I just had an interruption of my bupropion for 3+weeks, as the pharmacy sent refill to the wrong address. I also have psoriatic arthritis so I thought I was having a really bad flare up of arthritis over the last 2 weeks, everything hurt and ached, especially my knees, to the point it was hard to walk! The bupropion finally arrived 2 days ago and I began my regular dosage, 400 mg and the aching in my legs and knee pain is resolved. So, I have the opposite of what you asked about, I guess. I was so relieved to know it wasn't some significant worsening of the arthritis because I am too young to experience difficulty with mobility.
Yes!! I’m on week 3 of Bupropion XL 150 mg. My joints HURT! Knees, hips, shoulders, hands... and I’m a children’s yoga teacher! I’m usually super limber and flexible. Now I walk like a creaky old woman. I just googled this query as a random possibility, and I’m astounded to see your experiences. This could be the root cause of my pain! Can’t wait to read more and call my doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.